# SDR ASAA0440107

- Difficulty date: April 17, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300511
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND STATION 178 WEB DAMAGED WL 219, LBL 18.1.  REPAIRED DAMAGE IAW ASA EA NR 5310-02343 PG 3 STEP 3.  (M)
